# SDR CA960215103

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Low Oil Pressure
- Location: #2 Engine
- Part time: 28,184 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, #2 ENGINE CONSTANT SPEED DRIVE LOW OIL PRESSURE LIGHT ILLUMINATED AND #2 GENERATOR DISCONNECTED. LANDED AIRCRAFT SAFELY AND REPLACED #2 CONSTANT SPEED DRIVE AND #2 OIL COOLER. #2 GENERATOR ALSO REPLACED DUE TO DAMAGE INCURRED WHILE CHANGING CSD.
